Common coupled fixed point theorem for a pair of hybrid maps in complex valued metric spaces

K.P.R. Rao, P. Ranga Swamy, A. Azam

Abstract


In this paper, we obtain a common coupled fixed point theorem for a pair of hybrid maps in complex valued metric spaces. Also we give an example to illustrate our main theorem.

Full Text: PDF

How to Cite this Article:

K.P.R. Rao, P. Ranga Swamy, A. Azam, Common coupled fixed point theorem for a pair of hybrid maps in complex valued metric spaces, Advances in Fixed Point Theory, Vol 6, No 3 (2016), 277-286

Copyright © 2016 K.P.R. Rao, P. Ranga Swamy, A. Azam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.